I'm compiling a list of the gastrointestinal symptoms (nausea, vomiting, reflux, gas, bloating, intestinal pain, et, etc) I've been experiencing for when I visit the doc so that we can finally get this all figured out and treated.
I don't know if stool color change is something that's abnormal and worth mentioning though. I've of course fluctuated between constipation and diarrhea but for the most part my stool is usually a light reddish brown. As soon as I switched to the Resource 2.0, my stools suddenly became runny, green, and kind of coated in mucus. I found it a little odd because it's not like the color of my formula changed (I'm not eating spinach, lol!). And, my stools have remained green and mucus-covered ever since, even when I've been on TwoCal HN and back on Nutren 1.5. I just wonder if maybe it's just a result of all the formula changes in such a short period of time (I usually have diarrhea when changing formulas anyway) but I wonder if it might mean something else that I should be talking to the doc about?